# SDR V6NA2019012301

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 12,459 hours, 8,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6010830
- Condition: Corroded
- Location: Fuselage
- Part time: 12,459 hours, 8,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DETERMINED STRINGER 21, BETWEEN FS 151.9 AND FS 176.59 TO BE CORRODED. DAMAGED STRINGER SECTION REMOVED, SKIN CLEANED AND INSPECTED AND STRINGER SPLICE REPAIR PERFORMED PER STRUCTURAL REPAIR MANUAL AND DER DRAWING.
